MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Foley Catheter Silicone Coated
Catalog Number 0167V20S
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on june 9, the patient underwent transurethral cystoscopic laser lithotripsy and partial plasma resection of the prostate under general anesthesia for bladder stones and prostatic hyperplasia.Following standard surgical protocol, a no.20 bard indwelling urinary foley catheter was inserted.The procedure was performed correctly: patient positioning and insertion technique were accurate, the insertion depth met standards, and the balloon was properly inflated for fixation.Immediately after insertion, the surgeon attempted to inject fluid into the catheter's inflation port but encountered resistance.Despite repeated adjustments to the catheter position, squeezing of the drainage tube, and efforts to rule out factors such as tube kinking, compression, twisting, blood clot obstruction, or urethral spasms, the issue persisted, suggesting an internal obstruction or narrowing of the catheter lumen.The catheter was promptly replaced; the new catheter provided unobstructed drainage, and the surgery proceeded as planned.This incident prolonged the operative time and increased the workload for the medical team; furthermore, the repeated catheterization caused injury to the patient's urethral mucosa, resulted in the waste of medical supplies, and increased the patient's hospitalization costs.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25623682
Report Number1018233-2026-04088
Device Sequence Number21381126
Product Code KOD
UDI-Device Identifier00801741019227
UDI-Public(01)00801741019227(11)241123(17)290828(10)MYJX5885
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V20S
Device Lot NumberMYJX5885
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown